# SDR MASA01044

- Difficulty date: May 6, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- System (JASC): 7700 · Engine Indicating System
- Part: Shaft Seal
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

FLT 6151 - SBA-PHX - AFTER BEGINNING THEIR INITIAL DESCENT THE OIL PRESSURE ON THE RIGHT ENGINE DROPPED TO 23 PSI.  AFTER SECURING THE NR 2 ENGINE, THE PLANE LANDED UNEVENTFULLY.  MAINTENANCE FOUND A OIL SHAFT SEAL WHICH WAS INSTALLED TO COMPLY WITH A PREVIOUS MEL HAD BECOME DISLOGGED.  MAINTENANCE REPLACED THE HYD PUMP SIGNING OFF THE MEL.  (M)
